# SDR AU970454

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fuselage
- Condition: Corroded
- Location: Fuselage Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEVEL 2 CORROSION FOUND DURING INSPECTION
